# SDR IPXA2M74396

- Difficulty date: June 19, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E BEADED DOUBLER CRACKED BETWEEN XOS494-500.     REPAIRED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS494-500, REF STASA EA011-5730-01-A4029, REV I/R AND EO MD11-5730-47805-A.
